# SDR SWAA081042

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 65,465 hours, 59,342 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fuse
- Part number: 62735
- Part serial: 381
- Condition: Failed
- Location: Mlg W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED, TRANSIT LIGHT INDICATED ON APPROACH.  REMOVED AND REPLACED LEADING EDGE RETRACT FUSE PER MM.
